Diagonalisierungspaare I

Ringel CM (1970)
Mathematische Zeitschrift 117(1-4): 249-266.

Download
OA
Journal Article | Published | German
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ringel CM. Diagonalisierungspaare I. Mathematische Zeitschrift. 1970;117(1-4):249-266.
Ringel, C. M. (1970). Diagonalisierungspaare I. Mathematische Zeitschrift, 117(1-4), 249-266.
Ringel, C. M. (1970). Diagonalisierungspaare I. Mathematische Zeitschrift 117, 249-266.
Ringel, C.M., 1970. Diagonalisierungspaare I. Mathematische Zeitschrift, 117(1-4), p 249-266.
C.M. Ringel, “Diagonalisierungspaare I”, Mathematische Zeitschrift, vol. 117, 1970, pp. 249-266.
Ringel, C.M.: Diagonalisierungspaare I. Mathematische Zeitschrift. 117, 249-266 (1970).
Ringel, Claus Michael. “Diagonalisierungspaare I”. Mathematische Zeitschrift 117.1-4 (1970): 249-266.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar